Vol. 35, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Groups with free nonabelian subgroups

Melven Robert Krom and Myren Laurance Krom

Vol. 35 (1970), No. 2, 425–427
Abstract

Conditions are given which characterize the class of groups with free nonabelian subgroups. It is also shown that a generalization of the conditions characterize the class of nonamenab# e groups. Neither of these two (possibly identical) classes of groups is the class of models of any finite set of first-order axioms.

Mathematical Subject Classification
Primary: 20.27
Milestones
Received: 21 January 1970
Published: 1 November 1970
Authors
Melven Robert Krom
Myren Laurance Krom